# SDR ABXA9900193

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46141
- System (JASC): 5700 · Wing Structure
- Part: Clip
- Part number: 3755028503
- Condition: Cracked
- Location: Ws 22.75
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING CRACKED INSIDE NR 2 TANK AT STATION XRS 22.750 FORWARD OF AFT SPAR LOWER STRUCTURE.  REPAIRED IAW DC8 SRM 51-1-20 AND 51-1-21.
